American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] J. W. Cannon. The recognition problem: What is a topological manifold?. Bull. Amer. Math. Soc. 84 (1978) 832-866. MR 0494113.
Abstract, references, and article information   
View Article: PDF

[2] M. B. Suryanarayana. Monotonicity and upper semicontinuity. Bull. Amer. Math. Soc. 82 (1976) 936-938. MR 0433272.
Abstract, references, and article information   
View Article: PDF

[3] Ira J. Papick. Topologically defined classes of going-down domains. Bull. Amer. Math. Soc. 81 (1975) 718-721. MR 0379481.
Abstract, references, and article information   
View Article: PDF

[4] P. Mah and S. A. Naimpally. Open and uniformly open relations. Bull. Amer. Math. Soc. 80 (1974) 1157-1159. MR 0358669.
Abstract, references, and article information   
View Article: PDF

[5] Antonio O. Farias. Immersions of the circle and extensions to orientation-preserving mappings. Bull. Amer. Math. Soc. 80 (1974) 578-580. MR 0362350.
Abstract, references, and article information   
View Article: PDF

[6] F. A. Delahan and G. E. Strecker. A simplified approach to the compactification of mappings. Bull. Amer. Math. Soc. 79 (1973) 1030-1032. MR 0319139.
Abstract, references, and article information   
View Article: PDF

[7] Mary Ellen Rudin. The normality of a product with a compact factor. Bull. Amer. Math. Soc. 79 (1973) 984-985. MR 0331322.
Abstract, references, and article information   
View Article: PDF

[8] John J. Walsh. Fiber preserving cellular decompositions. Bull. Amer. Math. Soc. 78 (1972) 746-748. MR 0303545.
Abstract, references, and article information   
View Article: PDF

[9] R. W. Hansell. On the nonseparable theory of Borel and Souslin sets. Bull. Amer. Math. Soc. 78 (1972) 236-241. MR 0294138.
Abstract, references, and article information   
View Article: PDF

[10] Dix H. Pettey. Mapping onto 2-dimensional spaces. Bull. Amer. Math. Soc. 78 (1972) 53-54. MR 0286083.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1